File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: On elastostatics of multilayered solids subjected to general surface traction

TitleOn elastostatics of multilayered solids subjected to general surface traction
Authors
Issue Date1996
PublisherOxford University Press. The Journal's web site is located at http://qjmam.oxfordjournals.org/
Citation
Quarterly Journal of Mechanics and Applied Mathematics, 1996, v. 49 n. 3, p. 471-499 How to Cite?
AbstractExtensive studies have been done on the elastostatic responses of multilayered solids subjected to surface traction using integral-transform techniques during the past several decades. Due to the complexity of the problems, a number of methodologies have been proposed to solve problems associated with multilayered elastic solids. However, there has been no general mathematical proof that the solution obtained using these methodologies is the solution of the boundary-value problem in the sense of the theory of elasticity. This paper presents a rigorous mathematical study on the solution for the elastostatic response of a bonded multilayered solid subjected to surface traction, where the total number of the dissimilar layers is an arbitrary integer. The classical integral transforms and a backward transfer-matrix technique are adopted to uniquely formulate the solution of the boundary-value problem in the multilayered solid. It is shown analytically that the solution presented in this study satisfies all the required constraints of elasticity including the governing equations and the interfacial and boundary conditions. Furthermore, the solution is formulated in a unique way such that there is no difficulty in the numerical evaluation of the solution with high accuracy and efficiency.
Persistent Identifierhttp://hdl.handle.net/10722/150483
ISSN
2015 Impact Factor: 1.0
2015 SCImago Journal Rankings: 0.396
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorYue, ZQen_US
dc.date.accessioned2012-06-26T06:05:06Z-
dc.date.available2012-06-26T06:05:06Z-
dc.date.issued1996en_US
dc.identifier.citationQuarterly Journal of Mechanics and Applied Mathematics, 1996, v. 49 n. 3, p. 471-499en_US
dc.identifier.issn0033-5614en_US
dc.identifier.urihttp://hdl.handle.net/10722/150483-
dc.description.abstractExtensive studies have been done on the elastostatic responses of multilayered solids subjected to surface traction using integral-transform techniques during the past several decades. Due to the complexity of the problems, a number of methodologies have been proposed to solve problems associated with multilayered elastic solids. However, there has been no general mathematical proof that the solution obtained using these methodologies is the solution of the boundary-value problem in the sense of the theory of elasticity. This paper presents a rigorous mathematical study on the solution for the elastostatic response of a bonded multilayered solid subjected to surface traction, where the total number of the dissimilar layers is an arbitrary integer. The classical integral transforms and a backward transfer-matrix technique are adopted to uniquely formulate the solution of the boundary-value problem in the multilayered solid. It is shown analytically that the solution presented in this study satisfies all the required constraints of elasticity including the governing equations and the interfacial and boundary conditions. Furthermore, the solution is formulated in a unique way such that there is no difficulty in the numerical evaluation of the solution with high accuracy and efficiency.en_US
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://qjmam.oxfordjournals.org/en_US
dc.relation.ispartofQuarterly Journal of Mechanics and Applied Mathematicsen_US
dc.titleOn elastostatics of multilayered solids subjected to general surface tractionen_US
dc.typeArticleen_US
dc.identifier.emailYue, ZQ: yueqzq@hkucc.hku.hken_US
dc.identifier.authorityYue, ZQ=rp00209en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/qjmam/49.3.471-
dc.identifier.scopuseid_2-s2.0-5844260889en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-5844260889&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume49en_US
dc.identifier.issue3en_US
dc.identifier.spage471en_US
dc.identifier.epage499en_US
dc.identifier.isiWOS:A1996VC74300008-
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridYue, ZQ=7102782735en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats